Artículos de revistas
Landau and Kolmogoroff type polynomial inequalities II
Archives of Inequalities and Applications, v. 2, n. 2-3, p. 339-353, 2004.
Universidade Estadual Paulista (Unesp)
Let 0 < j < m ≤ n. Kolmogoroff type inequalities of the form ∥f(j)∥2 ≤ A∥f(m)∥ 2 + B∥f∥2 which hold for algebraic polynomials of degree n are established. Here the norm is defined by ∫ f2(x)dμ(x), where dμ(x) is any distribution associated with the Jacobi, Laguerre or Bessel orthogonal polynomials. In particular we characterize completely the positive constants A and B, for which the Landau weighted polynomial inequalities ∥f′∥ 2 ≤ A∥f″∥2 + B∥f∥ 2 hold. © Dynamic Publishers, Inc.
Showing items related by title, author, creator and subject.
Area, I; Dimitrov, DK; Godoy, E; Paschoa, VG
Area, Ivan; Dimitrov, Dimitar K.; Godoy, Eduardo; Paschoa, Vanessa G.
Univ Vigo; Universidade Estadual Paulista (UNESP); Universidade Estadual de Campinas (UNICAMP) (Amer Mathematical Soc, 2013-04-01)In this paper we obtain sharp bounds for the zeros of classical orthogonal polynomials of a discrete variable, considered as functions of a parameter, by using a theorem of A. Markov and the so-called Hellmann-Feynman ...